Search - Archive ouverte HAL Access content directly

Filter your results

12 Results
Deposit type : Notice

On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on R-N

L Jeanjean
Proceedings of the Royal Society of Edinburgh: Section A, Mathematics, 1999, 129 (?), pp.787--809
Journal articles hal-00693898v1

Maximal hyperplane sections of convex bodies

Mathieu Meyer
Mathematika, 1999, 46 (91), pp.131--136
Journal articles hal-00694240v1

The fundamental theorem of asset pricing with cone constraints

H Pham , N Touzi
Journal of Mathematical Economics, 1999, 31 (2), pp.265--279. ⟨10.1016/S0304-4068(97)00059-1⟩
Journal articles istex hal-00694248v1

Bridge principle for constant and positive Gauss curvature surfaces

Laurent Hauswirth
Communication in analysis and geometry, 1999, 7 (3), pp.497-550
Journal articles hal-00795392v1

L-p contraction semigroups for vector valued functions

Em Ouhabaz
Positivity, 1999, 3 (1), pp.83--93. ⟨10.1023/A:1009711107390⟩
Journal articles istex hal-00693892v1

Global solutions and self-similar solutions of nonlinear wave equations

Francis Ribaud , A Youssfi
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1999, 329 (1), pp.33--36. ⟨10.1016/S0764-4442(99)80456-X⟩
Journal articles istex hal-00693881v1

Large deviation principle in nonparametric estimation of marked point processes

Danielle Florens , H Pham
Statistics and Probability Letters, 1999, 41 (4), pp.383--388. ⟨10.1016/S0167-7152(98)00181-3⟩
Journal articles istex hal-00693896v1

Monotone maps preserving periodic measures

Dario Cordero-Erausquin
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1999, 329 (3), pp.199--202. ⟨10.1016/S0764-4442(00)88593-6⟩
Journal articles istex hal-00693880v1

A short solution to the Busemann-Petty problem

Franck Barthe , Matthieu Fradelizi , Bernard Maurey
Positivity, 1999, 3 (1), pp.95--100. ⟨10.1023/A:1009777119957⟩
Journal articles istex hal-00693894v1

General curvature estimates for stable H-surfaces immersed into a space form

Pierre Bérard , Laurent Hauswirth
Journal de Mathématiques Pures et Appliquées, 1999, 78 (9), pp.667-700
Journal articles hal-00795400v1

Kahane-Khinchine type inequalities for negative exponent

Olivier Guedon
Mathematika, 1999, 46 (91), pp.165--173
Journal articles hal-00693887v1

Moderate deviations principles for autoregressive models of order p

J Worms
Comptes rendus de l'Académie des sciences. Série I, Mathématique, 1999, 328 (1), pp.67--72. ⟨10.1016/S0764-4442(99)80014-7⟩
Journal articles istex hal-00694253v1